# SDR USAA2013070500026

- Difficulty date: July 3, 2013
- Submitted: July 6, 2013
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 61,441 hours, 22,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER OFF EMERGENCY EXIT LIGHT COVER LOCATED IN COCKPIT EMERGENCY LIGHT FLOOR LEVEL 2R DOOR. REINSTALLED LENS COVER.
